Hey so about a year ago I got prescribed clindoxyl topical cream. The doctor told me to use only a finger tip amount for areas where I had acne. I followed his directions for the first night, and saw amazing results. I then thought it was a good idea to rub it all over my face like moisturizer at night before bed to prevent acne. It worked for the first week, but I then realized that my face became super oily and has been forever like that since. If anyone knows if this would have an affect or how to fix it. That would be greatly appreciated!
More Oil Now?
Posted 02 February 2013 - 03:08 AM
I don't think a topical could make you produce more oil, but it can make your face appear more oily because it makes the outer layer of skin shed.
It is pretty hard to actually prevent your oil glands from producing oil. I'm taking Accutane to try to get rid of my oil(and acne).
How I Stay Clear:
- Accutane 5mg/day
- Probiotics 25 billion organisms/day
- Cetaphil gentle skin cleanser 2x/day
Posted 03 February 2013 - 12:58 AM
Hmmm thanks, Maybe its just horomones as I'm only 17
Edited by nliu, 03 February 2013 - 01:00 AM.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users